# SDR MZZA98272

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 652427650
- Condition: Corroded
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASI, LG CORROSION WAS FOUND ON BS 1183 BULKHEAD S-17R FORWARD END FITTING.  THE CORRODED FORWARD END FITTING, P/N 65-24276-50 WAS REMOVED AND REPLACED WITH NEW END FITTING.  (M)
